# SDR SWAA031603

- Difficulty date: July 20, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 24,345 hours, 20,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: D31354
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE RETAINING CLIP OUT OF ADJUST.  ADJUSTED RETAINING CLIP PER MM.
